English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 95906/126496 (76%)
Visitors : 31729459      Online Users : 504
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/68409
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/68409

    Title: Existence and uniqueness of solutions of quasilinear wave equations (II)/Bulletin Ins. Math. Academia Sinica
    Authors: 李明融
    Contributors: 應數系
    Keywords: Damping;quasilinear;semilinear wave;wave equations
    Date: 2006
    Issue Date: 2014-08-07 10:05:46 (UTC+8)
    Abstract: In this work we prove a result concernig the existence and uniqueness of solutions of quasilinear wave equation and we consider also their trivial solutions.
    Relation: Bulletin Ins. Math. Academia Sinica,1(2), pp.263-279
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    263-279.pdf144KbAdobe PDF361View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback